RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 288–290 (Mi dan33460)  

CYBERNETICS AND THE REGULATION THEORY

Estimate of the complexity of modeling electric lines without losses

V. A. Malyshev


Full text: PDF file (394 kB)

Document Type: Article
UDC: 518.61
Presented: A. N. Kolmogorov
Received: 23.01.1967

Citation: V. A. Malyshev, “Estimate of the complexity of modeling electric lines without losses”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 288–290

Citation in format AMSBIB
\Bibitem{Mal67}
\by V.~A.~Malyshev
\paper Estimate of the complexity of modeling electric lines without losses
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 288--290
\mathnet{http://mi.mathnet.ru/dan33460}


Linking options:
  • http://mi.mathnet.ru/eng/dan33460
  • http://mi.mathnet.ru/eng/dan/v177/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019